| Catalog Number |
A303416A |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the sterile water syringe 10 cc, within a foley tray was found to be uncapped and drained of liquid upon opening of the kit.The kit was not used on a patient.No patient injury was reported.No medical treatment was required.
Event or Problem Description
It was reported that the sterile water syringe 10cc, within a foley tray was found to be uncapped and drained of liquid upon opening of the kit.The kit was not used on a patient.No patient injury was reported.No medical treatment was required.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A labeling review was not performed because labeling could not have prevented the reported failure.The dhr review could not be completed because the provided lot number was invalid.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.